# SDR AALA202012089003

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 65,638 hours, 24,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT, IAW AMM 33-51-38.
